# SDR AALA2020032189027

- Difficulty date: February 13, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 61,139 hours, 24,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A57123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSIONN ON AFT CABIN FLOOR SHEAR WEB AT BS 990 AND RBL 34. REPAIRED FLOOR SHEAR WEB PER SRM 51-70-13-1R-4 AND EA 303553. **SUPPLEMENTAL REPORT TO CHANGE SECTION 7 CORROSION LEVEL TO REFLECT 2**
